# SDR USAABB97067

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 901084
- Condition: Bent
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 14, ON CLIMB-OUT FROM PHL, PASSING THROUGH FL 200, CREW RECEIVED THE EICAS MESSAGES 'L ENG OVERHEAT'.  LIGHT EXITNGUISHED WITH A REDUCTION IN POWER, BUT RETURNED WHEN POWER ADDED.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE SWAPPED THE LEFT AND RIGHT OVERHEAT CARDS, AND STRAIGHTENED A BENT LOOP (10:00 POSITION).  (M)
